- -

Jungck theorem for triangular maps and related results

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Jungck theorem for triangular maps and related results

Show full item record

Grinc, M.; Snoha, L. (2000). Jungck theorem for triangular maps and related results. Applied General Topology. 1(1):83-92. doi:10.4995/agt.2000.3025.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/81896

Files in this item

Item Metadata

Title: Jungck theorem for triangular maps and related results
Author: Grinc, M. Snoha, L.
Issued date:
Abstract:
[EN] We prove that a continuous triangular map G of the n-dimensional cube In has only fixed points and no other periodic points if and only if G has a common fixed point with every continuous triangular map F that is ...[+]
Subjects: Compatible maps , Complete invariance property , Jungck theorem , Jachymski theorem , Fixed point
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2000.3025
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2000.3025
Thanks:
The firrt author was supported by the State Committee for Scienti c Research (Poland) Grant No. 2 PO3A 033 11 and the second author by the Slovak Grant Agency, Grant No. 1/4015/97.
Type: Artículo

This item appears in the following Collection(s)

Show full item record